# SDR ASAA2017012019737

- Difficulty date: January 20, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 51,262 hours, 19,961 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 147A85408
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT LOWER INNER STRUCTURE CORRODED AT BS 947.5.  ACFT GROUNDED. REMOVED CORROSION IAW SRM 51-10-02, AND FOUND BEYOND LIMITS IAW SRM 53-70-15.  REMOVED THE STRUCTURE IAW  SRM 51-40-02, AND INSTALLED IAW DWG 147A8501, REV B.
